# SDR SWAA2021071534082

- Difficulty date: December 3, 2020
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE BEHIND WATER SERVICE PANEL AT AFT CARGO BAY BS918 RBL12 WL168. / REMOVED DAMAGED DAMAGED SUPPORT AND REPLACED WITH NEW IAW SRM CH 51-40-02 AND DRAWING # 147A7221. AT BS 918 RBL 12 WL 168.
